MathSciNet Relay Station
MathSciNet bibliographic data
MR1729443 11F55 (11F80 20G30 22E55)
Gross, Benedict H. Algebraic modular forms. Israel J. Math. 113 (1999), 61–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement